# SDR DALA13031650964

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,180 hours, 45,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF THE TAILCONE FRAME, MULTIPLE GUIDE PIN RECEPTACLES WERE NOTED TO BE LOOSE OR WORN.  MX REPLACED THE WORN RECEPTICLES IAW SRM 51-30 AND THE REQUIRED INSPECTION WAS COMPLETED.
